# SDR DALA2022010700123

- Difficulty date: January 6, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 51,125 hours, 34,911 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT UNDER FLOOR PANEL 221AF FOUND CORRODED. MAINTENANCE REPLACED SUPPORT PER BOEING DWG 9936534, AND B717 SRM 51-40-02. (LP #2076902)
